# SDR 2010FA0001035

- Difficulty date: September 20, 2010
- Submitted: September 20, 2010
- Operation: General aviation
- Aircraft: N508JL
- Make and model: Airbus A320-232
- Aircraft serial: 1257
- Aircraft time: 28,331 hours, 11,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D534704800005
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BULK CARGO COMPARTMENT FLOOR SUPPORT PROFILE CORNER STR 38RH BETWEEN FR 63 AND FR 65.  NO CORROSION REMOVAL LIMITS AVAILABLE IN SRM.  PROFILE CORNER IS LISTED AS PRIMARY STRUCTURE.  R & R PROFILE CORNER IAW SRM 51-42-11.
